Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 1, 2009, 2:48 AM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2009, 2:48 AM PDT (09:48 UTC)
- Expired
- Jul 2, 2009, 2:10 PM PDT
- In force
- 35 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
366 WHUS76 KEKA 010948 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PDT WED JUL 1 2009 PZZ475-020000- /O.CAN.KEKA.SE.W.0020.000000T0000Z-090701T1800Z/ /O.NEW.KEKA.SC.Y.0032.090701T0948Z-090702T1100Z/ /O.CAN.KEKA.SI.Y.0044.000000T0000Z-090701T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT THURSDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-012200- /O.CON.KEKA.GL.W.0068.000000T0000Z-090701T1600Z/ /O.CON.KEKA.SE.W.0020.000000T0000Z-090701T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 AM PDT WED JUL 1 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A STRONG PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GALES THROUGH MID MORNING. LOCALIZED GALES WILL CONTINUE ACROSS THE NORTHERN AND OUTER PORTIONS THROUGH THE AFTERNOON. LARGE AND STEEP HAZARDOUS SEAS WILL CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-020000- /O.NEW.KEKA.SC.Y.0032.090701T0948Z-090702T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 248 AM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020000- /O.NEW.KEKA.SC.Y.0032.090701T0948Z-090702T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 248 AM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
096 WHUS76 KEKA 011538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT WED JUL 1 2009 PZZ470-012345- /O.EXP.KEKA.GL.W.0068.000000T0000Z-090701T1600Z/ /O.CON.KEKA.SE.W.0020.000000T0000Z-090701T2200Z/ /O.EXB.KEKA.SC.Y.0032.090701T1600Z-090702T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT WED JUL 1 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THURSDAY. THE GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-475-012345- /O.CON.KEKA.SC.Y.0032.000000T0000Z-090702T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-012345- /O.CON.KEKA.SC.Y.0032.000000T0000Z-090702T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
715 WHUS76 KEKA 012107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT WED JUL 1 2009 PZZ470-021015- /O.CAN.KEKA.SE.W.0020.000000T0000Z-090701T2200Z/ /O.CON.KEKA.SC.Y.0032.000000T0000Z-090702T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 207 PM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-012215- /O.CAN.KEKA.SC.Y.0032.000000T0000Z-090702T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 PM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ450-475-021015- /O.CON.KEKA.SC.Y.0032.000000T0000Z-090702T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 PM PDT WED JUL 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS76 KEKA 020923 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PDT THU JUL 2 2009 PZZ450-475-021030- /O.CAN.KEKA.SC.Y.0032.000000T0000Z-090702T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PDT THU JUL 2 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-022330- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-090703T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PDT THU JUL 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS76 KEKA 021528 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 828 AM PDT THU JUL 2 2009 PZZ470-030700- /O.CON.KEKA.SC.Y.0032.000000T0000Z-090703T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 828 AM PDT THU JUL 2 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS76 KEKA 022110 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 PM PDT THU JUL 2 2009 PZZ470-022215- /O.CAN.KEKA.SC.Y.0032.000000T0000Z-090703T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 210 PM PDT THU JUL 2 2009 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 9:50 PM PDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 30, 9:50 PM PDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 950 PM PDT TUE JUN 30 2009 .SYNOPSIS...A WEAK LOW OFFSHORE MAY PROVIDE THE FOCUS FOR A FEW THUNDERSTORMS OVER THE INTERIOR FOR THE LATTER HALF OF THE WEEK. THIS LOW WILL ALSO HELP DEEPEN THE MARINE LAYER WITH COASTAL LOCATIONS EXPERIENCING MORE CLOUDS AND FOG. TEMPERATURES WILL COOL SLIGHTLY THROUGH THE END OF THE WEEK. && .UPDATE...COASTAL SURGE HAS STALLED AT PUNTA GORDA WITH WINDS AT BUOY 14 AND PT ARENA CMAN WEAK NORTHERLY. MODELS NOT CONSISTENT IF OR WHEN IT WILL MOVE FURTHER NORTH. LATEST GFS/NAM KEEP STRATUS SOUTH OF THE CAPE THROUGH WEDNESDAY WITH NAM HINTING AT MORE SOUTHERLY FLOW ON THUR WHILE GFS MAINTAINS A N-E FLOW THROUGH THUR. WITH WEAK UPPER LOW OFF THE COAST DRIFTING NORTH TO WEST OF SFO...WOULD EXPECT IT TO START TO PUSH NORTH SO WILL STAY WITH TIMING OF PULLING IT UP WED NIGHT...THOUGH CONFIDENCE IS LOW. BIGGER PROBLEM WITH THIS LOW IS MOISTURE BEING PULLED UP INTO THE EASTERN PORTION OF THE AREA. FEW CU OVER HIGHER ELEVATIONS THIS AFTERNOON. MODELS HAVE BEEN CONSISTENT IN BRINGING MORE MOISTURE INTO AREA WED WITH INCREASED AMOUNTS ON THUR. PREVIOUS THINKING OF ISOLATED TSTMS WED AFTERNOON WITH BETTER CHANCE ON THUR STILL GOOD. DEAN .PREV DISCUSSION...A WEAK UPPER LEVEL LOW WELL OFF THE SOCAL COAST (CURRENTLY NEAR 34N 129W) WILL LIFT NORTH WHILE MOVING TOWARD THE NW CALIFORNIA COAST. DIFFLUENT FLOW AHEAD OF THIS FEATURE IN COMBINATION WITH INCREASING MID LEVEL MOISTURE WILL SET THE STAGE FOR ISOLATED THUNDERSTORMS OVER MAINLY TRINITY COUNTY BEGINNING WED AFTERNOON. PWAT VALUES INCREASE TO 0.75 INCHES ON WED...PEAKING AROUND 1 INCH ON THU. STRONG SFC HEATING ALONG WITH WEAK DISTURBANCES ALOFT SHOULD TRIGGER ISOLATED THUNDERSTORMS. SFC BASED INSTABILITY LOOKS RESPECTABLE WITH MID-LEVEL LAPSE RATES EXCEEDING 8 C/KM AND GRATER THAN 1000 J/KG OF CAPE. WITH LESS THAN 10 KTS OF WINDS THROUGH 15KFT, STORMS WILL MAINLY BE CENTERED OVER THE HIGHER TERRAIN AND REMAIN NEARLY STATIONARY. VERY LITTLE RAIN IS EXPECTED WITH STORMS ON WED...WITH MORE MOISTURE AVAILABLE ON THU AS THE ENTIRE COLUMN MOISTENS SLIGHTLY. TEMPERATURES WILL REMAIN HOT INLAND WITH A SLIGHT COOLING TREND ALONG THE COAST AS A MORE PERSISTENT STRATUS DECK DEVELOPS. A STRATUS SURGE IS CURRENTLY STUCK JUST SOUTH OF CAPE MENDOCINO...BUT WITH THE APPROACHING LOW AND RESULTING REVERSAL OF WINDS, THIS DECK OF CLOUDS SHOULD MAKE IT OVER THE HUMP AND ENCOMPASS THE NORTH COAST BY THU MORNING...AT THE LATEST. A COOLING TREND FOR ALL OF NORTHERN CALIFORNIA COMMENCES ON FRIDAY AS THE UPPER LOW WEAKENS FURTHER AND MOVES INLAND. A SLIGHT CHANCE FOR CONVECTION WILL REMAIN FOR THE HIGHER TERRAIN AS THE TROUGH ONCE AGAIN ACTS TO DESTABILIZE THE ATMOSPHERE. A LARGER TROUGH DIGGING OFF THE PACNW COAST WILL CONTINUE THE COOLING TREND WITH PLENTY OF CLOUDS ALONG THE COAST FOR THE HOLIDAY WEEKEND. JCA && .AVIATION...FOG PRODUCT SHOWS MARINE STRATUS LINGERING ALONG THE COAST S OF CAPE MENDOCINO THIS EVENING. DO NOT HAVE ANY CIG/VIS OBS WITH THESE CLOUDS...BUT EXPECT MVFR CONDITIONS ALONG THE IMMEDIATE COAST. MVFR HAZE AGAIN DEVELOPING ALONG THE COAST NORTH OF THE CAFE THIS EVENING AND EXPECT IFR CONDITIONS EXPECTED AROUND HUMBOLDT BAY AND THE EEL RIVER DELTA AGAIN DEVELOPING ABOUT SUNRISE WITH MVFR CONDITIONS WITH TEMPO IFR VIS FURTHER N ALONG THE REDWOOD COAST IN PATCHY GROUND FG. CONDITIONS WILL IMPROVE TO VFR BY LATE MORNING/EARLY AFTERNOON AS STRATUS/FG DISSIPATES. ELSEWHERE...VFR CONDITIONS WILL PREVAIL WITH CU BUILDUPS AND SCHC OF TSTMS WED AFTERNOON ACROSS THE INTERIOR. DEAN/BC && .MARINE...MADE ONLY MINOR CHANGES TO THE MARINE FORECAST TO EXTEND STEEP SEAS THROUGH TONIGHT AS ONE SHIP REPORT HAD 45 KT WINDS SW OF PT ST GEORGE AT 5PM THIS EVENING AND BUOYS 27...22...AND THE CAPE MENDO AND HUMBOLDT BAY CDIPS ALL REPORTING SEAS 11-13 FT 9 SEC. HIGH PRESSURE OVER THE PACIFIC AND LOW PRESSURE OVER THE INTERIOR WILL CONTINUE TO PRODUCE MDT TO STRONG WINDS OVER THE OUTER WATERS TONIGHT WITH GALES PERSISTING OVER THE THE NORTHERN OUTER WATERS THROUGH WED MORNING. THE COMBINATION OF LARGE WIND WAVES AND STEEP FRESH SWELL CONTINUES TO PRODUCE HAZARDOUS SEAS. A WEAK SFC LOW IS OFF PT ARENA BUT IT IS WEAKENING AT WINDS AT BUOY 14 AND THE PT ARENA CMAN HAVE TURNED LIGHT NORTHERLY. THIS LOW WILL CONTINUE TO ALLOW THE PRESSURE GRADIENT TO RELAX ACROSS THE SOUTHERN WATERS. WINDS AND SEAS WILL CONTINUE TO SLOWLY DIMINISH WED WITH LIGHT WINDS AND LOW SEAS EXPECTED FROM WED NIGHT THROUGH THE WEEK AS THE SURFACE HIGH PRESSURE WEAKENS WITH LOWER PRESSURE DEVELOPING ALOFT. BC/DEAN && .EKA WATCHES/WARNINGS/ADVISORIES... GALE WARNING PZZ470. HAZARDOUS SEAS WARNING PZZ450-470-475. SCA FOR WINDS PZZ475. SCA FOR HAZARDOUS SEAS PZZ455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.